Title of article :
Computing a consistent approximation to a generalized pairwise comparisons matrix
Author/Authors :
W. W. Koczkodaj، نويسنده , , M. Or owski، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1999
Pages :
7
From page :
79
To page :
85
Abstract :
This paper presents an algorithm for computing a consistent approximation to a generalized pairwise comparisons matrix (that is, without the reciprocity property or even 1s on the main diagonal). The algorithm is based on a logarithmic transformation of the generalized pairwise comparisons matrix into a linear space with the Euclidean metric. It uses both the row and (reciprocals of) column geometric means and is thus a generalization of the ordinary geometric means method. The resulting approximation is not only consistent, but also closest to the original matrix, i.e., deviates least from an expertʹs original judgments. The computational complexity of the algorithm is O(n2).
Keywords :
Pairwise comparisons , Inconsistency , Approximation algorithm , Logarithmic transformation , Linear space
Journal title :
Computers and Mathematics with Applications
Serial Year :
1999
Journal title :
Computers and Mathematics with Applications
Record number :
918352
Link To Document :
بازگشت